# SDR AALA20072187

- Difficulty date: November 11, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T2045/11NOV - RED NOSE GEAR UNSAFE LIGHT ILLUMINATED DURING CLIMB.  CYCLED GEAR AND RED NOSE GEAR LIGHT REMAINED ILLUMINATED WITH GEAR DOWN.  SECONDARY GEAR INDICATOR WAS NORMAL.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED INDICATOR D1 32.  SYSTEM GROUND CHECKED NORMAL OPERATION.
